Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child develops patches on face, back and arms, get dry and white in summer, darker and rough in winter, no relief with medicines. Suggestion?

Dr. Prasad My 7 year old son develops these patches on the face, back and arms. These patches are dry and white in summer and they become darker and rough in winter. They usually go but come back usually at the same place. One doctor gave some cream that did not work. One chemist suggested multivitamins but that is not working also. Hope you can give some advise. Shall appreciate your expert advise.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is only tinea is a fungal infection caused by malessiza furfur mostly effects adolescent is sometimes recurrent .main predisposing factors are wet clothing.tight clothing.high humidity.the main treatment is application of candid-tv shampoo 15 minutes before and wash it off.use it for 15 days.take oral flucanozole 150 mg weekly once for 4 weeks
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor